MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR INSERT X3 #3 RM/LL -8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR INSERT X3 #3 RM/LL -8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5630-G-328
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon pkr baseplate #3 rm/ll; cat# 5620-b-302; lot# wssra, triathlon pkr femur #4 rm/ll; cat# 5610-f-402; lot# wbwa, triathlon asym patella a35x10; cat# 5551l350; lot# lfh094, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device not returned.
 
Event or Problem Description
This pi is for pain and drainage of the patient's right knee on (b)(6) 2017.In performing a medical review for the revision of the patient's right knee on (b)(6) 2017 , the following findings were reported.On (b)(6) 2017: ¿problems starting early after surgery,¿ residual hemarthrosis, aspiration 3 times, 50-ml blood reportedly removed.On (b)(6) 2017: manipulation under anesthesia on (b)(6) 2017: pain, catching on lateral side of knee, drainage performed (25-ml), no infection.On (b)(6) 2017: persistent pain with recurrent effusions.30-ml drained, no infection.

Brand Name
TRIATHLON PKR INSERT X3 #3 RM/LL -8MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9185921
Report Number0002249697-2019-03467
Device Sequence Number3448012
Product Code HRY
UDI-Device Identifier07613327015980
UDI-Public07613327015980
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number5630-G-328
Device Lot NumberXA17M4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;